Sep 2, 2007
I am taking Viramune, Acyclovir and Epzicom and now i have high muscle enzyme that is causing so much pain. What to do?
Response from Dr. Henry
None of your current antiviral medications (for HIV nevirapine, abacavir, and lamivudine and for herpes acyclovir) commonly cause muscle damage (myopathy or myositis). In an occasional patient there may be a susceptibility to drug related muscle damage but more often there is another condition present. Exercise is a common cause of muscle pain and elevated muscle enzymes so it is important to get a blood sample after a period of several days without much exercise to see the baseline level of the muscle enzymes. A thorough history and physical examination are important to sort out the cause of your muscle complaints. Sometimes evaluation by a rheumatologist and even a muscle biopsy are needed to determine the proper diagnosis and treatment strategy. KH
Unsafe Sex ->, Flu-like Illness -> Health Issues
hypercoagulable state with art
- Should I Get Tested After Swallowing Cum?
- Penis Discharge After Receptive Anal Sex Worried I Have HIV
- Sore Throat After Vaginal Sex With Condom Does It Mean I Have HIV
- How Do I Get Rid Of Genital Warts In The Mouth?
- How Soon After Can You Test For Std?
- Severe Vaginal Bleeding After Lifting
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.